# SDR DALA1241245533

- Difficulty date: July 11, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N533US
- Make and model: Boeing 757251
- Aircraft serial: 24264
- Aircraft time: 73,959 hours, 30,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO THRESHOLD CRACKED 12 INCHES FWD OF AFT EDGE CRACKS ARE APPROXIMATELY 3 3/16 AND 1 3/4 LONG.  REMOVED EXISTING FWD CARGO COMPARTMENT THRESHOLD BULLNOSE.  NEW THRESHOLD LOCATE.  NEW THRESHOLD  DRILLED AND INSTALLED.
